American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 242 found      Go to page: << < 3 4 5 6 7 8 9

[151] Paul F. X. Müller. On linear topological properties of $H\sp 1$ on spaces of homogeneous type . Trans. Amer. Math. Soc. 317 (1990) 463-484. MR 974522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[152] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] John Akeroyd. Point evaluations and polynomial approximation in the mean with respect to harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 575-581. MR 929403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[157] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] Steve Gadbois. Mixed-norm generalizations of Bergman spaces and duality . Proc. Amer. Math. Soc. 104 (1988) 1171-1180. MR 948149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Romuald Dąbrowski. On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. 18 (1988) 49-51. MR 919659.
Abstract, references, and article information   
View Article: PDF

[160] Krzysztof Jarosz and Vijay D. Pathak. Isometries between function spaces . Trans. Amer. Math. Soc. 305 (1988) 193-206. MR 920154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] David Békollé. The Bloch space and BMO analytic functions in the tube over the spherical cone . Proc. Amer. Math. Soc. 102 (1988) 949-956. MR 934873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[162] Bernard Coupet. Le dual des fonctions holomorphes int\'egrables sur un domaine strictement pseudo-convexe . Proc. Amer. Math. Soc. 102 (1988) 493-501. MR 928967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[163] F. Pérez-González. $H\sp p$ joint approximation . Proc. Amer. Math. Soc. 102 (1988) 577-580. MR 928983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[164] Ke He Zhu. The Bergman spaces, the Bloch space, and Gleason's problem . Trans. Amer. Math. Soc. 309 (1988) 253-268. MR 931533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[165] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[166] Jamil A. Siddiqi and Mostéfa Ider. A symbolic calculus for analytic Carleman classes . Proc. Amer. Math. Soc. 99 (1987) 347-350. MR 870798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[167] Joel H. Shapiro. Compact composition operators on spaces of boundary-regular holomorphic functions . Proc. Amer. Math. Soc. 100 (1987) 49-57. MR 883400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[168] Stefan Richter. Invariant subspaces in Banach spaces of analytic functions . Trans. Amer. Math. Soc. 304 (1987) 585-616. MR 911086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[169] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[170] H. S. Bear. Hardy spaces of heat functions . Trans. Amer. Math. Soc. 301 (1987) 831-844. MR 882717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[171] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[172] Wayne Stewart Smith. ${\rm BMO}(\rho)$ and Carleson measures . Trans. Amer. Math. Soc. 287 (1985) 107-126. MR 766209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[173] J. Bourgain. Applications of the spaces of homogeneous polynomials to some problems on the ball algebra . Proc. Amer. Math. Soc. 93 (1985) 277-283. MR 770536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[174] Björn Jawerth. The $K$-functional for $H\sp{1}$ and BMO . Proc. Amer. Math. Soc. 92 (1984) 67-71. MR 749893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[175] Romuald Dąbrowski. Probability measure representation of norms associated with the notion of entropy . Proc. Amer. Math. Soc. 90 (1984) 263-268. MR 727246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[176] J. Bourgain. Bilinear forms on $H\sp{\infty }$ and bounded bianalytic functions . Trans. Amer. Math. Soc. 286 (1984) 313-337. MR 756042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[177] Fernando Bombal and Pilar Cembranos. The Dieudonn\'e property on $C(K,\,E)$ . Trans. Amer. Math. Soc. 285 (1984) 649-656. MR 752496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] J. Bourgain. On bases in the disc algebra . Trans. Amer. Math. Soc. 285 (1984) 133-139. MR 748834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] B. Korenblum. A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions. Bull. Amer. Math. Soc. 9 (1983) 215-218. MR 707960.
Abstract, references, and article information   
View Article: PDF

[180] Edgar Reich. On the uniqueness question for Hahn-Banach extensions from the space of $\mathcal{L}^1$ analytic functions . Proc. Amer. Math. Soc. 88 (1983) 305-310. MR 695263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 151 to 180 of 242 found      Go to page: << < 3 4 5 6 7 8 9


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia